Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CheaChea

Getting a Tattoo after accutane?

Recommended Posts

Guest Craigems

probably not. Your skin is softer than normal whilst on tane But 6month should be fine ... your skin should be back to normal b4 tane and heal quickly. What you getting ? Acne SUCKS? lol

Share this post


Link to post
Share on other sites
probably not. Your skin is softer than normal whilst on tane But 6month should be fine ... your skin should be back to normal b4 tane and heal quickly. What you getting ? Acne SUCKS? lol

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×